# SDR DALA1015639882

- Difficulty date: July 3, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 66,711 hours, 64,343 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE UPLATCH CHECK UNSATISFACTORY.  LEFT AND RIGHT MLG UNSAFE LIGHTS AND GEAR DOOR OPEN LIGHT ILLUMINATED.  FOLLOWED QRH, WITH GEAR HANDLE DOWN, MLG INDICATED DOWN AND LOCKED, BUT GEAR DOOR LIGHT REMAINED ILLUMINATED.  UNDER DIRECTION OF MCC RETURNED TO DTW.  GEAR DOOR OPEN LIGHT EXTINGUISHED BELOW 1K AGL.  NO FAULT HISTORY ON PSEU.  MAINTENANCE JACKED AND SWUNG GEAR SEVERAL TIMES AND COULD NOT DUPLICATE ISSUE.  FOUND THE RIGHT MLG UPLATCH ASSEMBLY WAS LEAKING.  BOTH MLG UPLATCH FAILED THE BUSHING CHECK.  BOTH MLG UPLATCH ASSEMBLIES WERE REPLACED (RIGHT TSO 5,649 CYCLES, LEFT TSO 8,233 CYCLES).  MAINTENANCE ALSO FOUND THE RIGHT I/B MLG DOOR OUT OF ADJUSTMENT, TWO SHIMS WERE REMOVED.
